# SDR TSAA0534017

- Difficulty date: March 27, 2005
- Submitted: March 31, 2005
- Operation: Air carrier
- Aircraft: N741AL
- Make and model: Boeing 737-76N
- Aircraft serial: 28641
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Indicator
- Part number: S231A1211
- Part serial: 10127
- Condition: Malfunctioned
- Location: Stdby Altimeter
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

STANDBY ALTITUDE INDICATOR FAILED AT 30,000 FEET ON CLIMBOUT.  DIVERTED TO HNL FOR UNEVENTFUL LANDING.  LANDED AT 143,600 LBS AND LESS THAN 100 FPM.  BRAKES APPLIED AT 90 KIAS, ONLY SLIGHT BRAKING APPLIED.  REPLACED THE STANDBY ALTITUDE INDICATOR.  OPS CHECK OK IAW AMM 34-24-01-4.  PERFORMED AN OVERWEIGHT LANDING CHECK IAW AMM 05-51-35-2.  NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.  VERIFICATION FLIGHT CHECKED OK.
